Alert archive / Pennsylvania / Areal Flood Warnings in 2018
Areal Flood Warning 64, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 22, 2018, 5:14 AM EDT for Berks County, Chester County, Montgomery County, Pennsylvania. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2018, 5:14 AM EDT (09:14 UTC)
- Expired
- Aug 22, 2018, 9:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Berks County, PA, Chester County, PA, Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 120 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 5:15 AM EDT | FLOOD | Upper Hanover Twp, PA | WATER STREET IS CLOSED BETWEEN STATE STREET AND ROUTE 29 DUE TO FLOODING. |
| Aug 22, 6:15 AM EDT | FLOOD | 2 Nw Upper Salford Twp, PA | WATER RESCUE IN PROGRESS AT INTERSECTION OF KRATZ ROAD AND HENDRICKS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 9.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 509 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.5
The text
As transmitted.
145
WGUS41 KPHI 220914
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
514 AM EDT WED AUG 22 2018
PAC011-029-091-221315-
/O.NEW.KPHI.FA.W.0064.180822T0914Z-180822T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Montgomery PA-Chester PA-
514 AM EDT WED AUG 22 2018
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Berks County in eastern Pennsylvania...
Northwestern Montgomery County in southeastern Pennsylvania...
Northeastern Chester County in southeastern Pennsylvania...
* Until 915 AM EDT.
* At 508 AM EDT, emergency management reported flooding in Berks and
Montgomery Counties, with several roads closed in Amity,
Washington, and Cumru Townships in Berks County and in Pottstown,
Schwenksville, and Upper Hanover Township in Montgomery County.
The East Branch Brandywine Creek in Chester County remains
elevated at this time as well, while the Perkiomen Creek at East
Greenville is at moderate flood stage currently. Flooding is
expected to continue for the next few hours.
* Some locations that could experience flooding include...
Reading, West Chester, Pottstown, Phoenixville, Wyomissing,
Downingtown, Souderton, Birdsboro, Collegeville, Kutztown,
Royersford, Fleetwood, Sinking Spring, Laureldale, Trappe, East
Greenville, Womelsdorf, Wernersville, Newmanstown and Topton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4053 7594 4049 7560 4031 7531 3999 7552
3996 7562 4036 7621
$$
CMS2 follow-up statements
362
WGUS81 KPHI 221028
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
628 AM EDT WED AUG 22 2018
PAC011-029-091-221315-
/O.CON.KPHI.FA.W.0064.000000T0000Z-180822T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Montgomery PA-Chester PA-
628 AM EDT WED AUG 22 2018
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM EDT FOR BERKS...
NORTHWESTERN MONTGOMERY AND NORTHEASTERN CHESTER COUNTIES...
At 626 AM EDT, local law enforcement reported flooding across the
warned area. The Perkiomen Creek is above flood stage in several
spots, and reports of water rescues are still being received from
Montgomery County. Numerous road closures remain in place in Berks
and Montgomery Counties as well.
Some locations that could experience flooding include...
Reading, West Chester, Pottstown, Phoenixville, Wyomissing,
Downingtown, Souderton, Birdsboro, Collegeville, Kutztown,
Royersford, Fleetwood, Sinking Spring, Laureldale, Trappe, East
Greenville, Womelsdorf, Wernersville, Newmanstown and Topton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4053 7594 4049 7560 4031 7531 3999 7552
3996 7562 4036 7621
$$
CMS470
WGUS81 KPHI 221312
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
912 AM EDT WED AUG 22 2018
PAC011-029-091-221317-
/O.EXP.KPHI.FA.W.0064.000000T0000Z-180822T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Montgomery PA-Chester PA-
912 AM EDT WED AUG 22 2018
...THE FLOOD WARNING WILL EXPIRE AT 915 AM EDT FOR BERKS...
NORTHWESTERN MONTGOMERY AND NORTHEASTERN CHESTER COUNTIES...
Local creeks and streams are continuing to fall and are no longer
expected to lead to flooding. However, many of these creeks and
streams continue to have fast moving waters. There may be some
residual water in some areas, so please continue to heed any road
closures.
The Perkiomen Creek at Graterford remains above flood stage and a
separate Flood Warning is in effect for this point. Please refer to
the latest River Flood Warning for more information.
LAT...LON 4053 7594 4049 7560 4031 7531 3999 7552
3996 7562 4036 7621
$$
RobertsonWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 22, 3:53 AM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 22, 3:53 AM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 353 AM EDT Wed Aug 22 2018 .SYNOPSIS... A warm front lifts to our north early this morning, then a cold front slowly crosses our area by later today. High pressure is anticipated to follow for Thursday and Friday. The main center of the high should move out to sea over the weekend but it is expected to continue influencing our weather into early next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... An analysis early this morning placed a warm front across our northern areas which then stretches back to low pressure over southern Ontario Canada. A cold front is draped southward, from the low, across central Pennsylvania then down across Virginia. GOES- East satellite imagery trends show clearing working slowly northward across the southern areas in the wake of the convection and as the warm sector shifts northward. Where the clouds have thinned and winds are light, local fog may occur early this morning. An upper-level trough will amplify from the Great Lakes region to the Northeast through today. This will continue to drive surface low pressure across Canada and north of New England. The warm sector is forecast to become more narrow by midday as a cold front quickly closes in from the west. The bulk of the lift associated with the warm front and what appeared to be a meso-low or remnant MCV last night continues to shift north and east of our area, therefore a drying trend is expected. As the cold front moves through by late afternoon, a short wave is forecast to cross our region as well. Some lingering instability may allow for some showers and perhaps some low-topped thunderstorms to develop from northwest to southeast. There will be some increase in the cold air advection especially toward late in the day and with cyclonic flow some showers may persist late in the afternoon. The advection of drier air though from the northwest with time may start to limit development as the afternoon wears on. In addition, the forecast soundings show differences regarding the amount instability through the day. As a result, we maintained some slight chance to low-end chance PoPs today although any redevelopment may not occur until this afternoon. Since the cold air advection is not forecast to strengthen until later in the day, high temperatures will get into the 80s for much of the region as a west to northwest wind increases. It will become breezy at times as mixing deepens due to boundary layer warming and steepening low-level lapse rates. It will be humid this morning, then this will ease up some from northwest to southeast this afternoon as some drier air arrives. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/... A significant upper-level trough is forecast to move across the Northeast and Mid-Atlantic regions tonight. This will be accompanied by strong short wave energy especially rounding the base of the trough. Given cold air advection with a northwesterly flow, a cooler night is expected and also falling dew points is forecast especially overnight. Given the presence of the trough aloft and short wave energy, some mid level cloudiness may be around for awhile within the cold air advection regime especially across the northern parts of the region. The extent of the cloud cover is of lower confidence given the much drier air working in across the area with time. The pressure gradient is forecast to be tightened over our region as surface high pressure builds across the upper Ohio Valley, and this coupled with the cold air advection may allow for a light breeze to hang on for some areas. As for the low temperatures, we used a multi- model blend with continuity. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Some tweaks made to the Thursday time frame, then no changes were made thereafter due to flood/flash flooding last night and early this morning. A long wave mid level trough is forecast to be located over eastern Canada and the northeastern states Thursday before it lifts northeastward and away from our region. The mid level pattern is expected to flatten a bit over the weekend before some ridging begins over the eastern states early in the new week. Surface high pressure will build eastward with its center forecast to pass through our region on Friday before moving out to sea. Dry weather is expected for Thursday and Friday with noticeably lower humidity than we've been experiencing. Dew point readings should drop into the 50s. The surface high is expected to get absorbed into the large high over the western North Atlantic. The surface flow should begin to favor the south and southwest resulting in an increase in heat and humidity during the period from Saturday through Tuesday. The anticipated rise in humidity levels may bring about isolated showers and thunderstorms on Monday and Tuesday mainly during the afternoon and early evening hours. Daytime highs should favor the upper 70s and lower 80s on Thursday and Friday, the 80s on Saturday and Sunday, and the upper 80s and lower 90s on Monday and Tuesday. Overnight lows should also increase gradually during the period, starting in the 50s and 60s on Wednesday night and ending in the upper 60s and lower 70s on Monday night. && .AVIATION /08Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...Varying ceilings from VFR to MVFR/IFR as a warm front continues to lift to our north early this morning, otherwise VFR the rest of the day. Some local MVFR or IFR visibilities may occur due to fog early this morning. A few showers around early, then a few showers or a thunderstorm cannot be ruled out this afternoon. Since coverage is anticipated to be on the low side and timing is less certain, only included a VCSH at RDG and ABE. Light south to southwest winds, becoming west to west-northwest and increasing to 10-15 knots with gusts up to 20 knots through the afternoon. Tonight...VFR. Northwesterly winds diminishing to 4-8 knots. OUTLOOK... Thursday...VFR. Northwest wind around 10 knots. Thursday night through Saturday...Mainly VFR. Local late night and early morning visibility restrictions are possible. Variable wind 8 knots or less. Saturday night and Sunday...Mainly VFR. Local late night and early morning visibility restrictions are possible. Variable wind 8 knots or less becoming southerly. && .MARINE... Southerly winds will become westerly as a cold front crosses the area by later today. The earlier increase in the winds allowed seas to build to around 5 feet especially across the southern Atlantic coastal waters, and these will persist for awhile today before subsiding as the winds turn more from offshore. While the conditions are marginal, we will maintain the current Small Craft Advisory until Noon for now. There may be a northwesterly surge in winds late tonight as cold air advection increases, however the winds were capped below 25 knots for now. OUTLOOK... Thursday through Sunday...No marine headlines are anticipated. RIP CURRENTS... Given the winds becoming offshore today and waves in the surf zone forecast to be only near 3 feet, the risk for the development of dangerous rip currents for the New Jersey and Delaware beaches will be adjusted down to low. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until noon EDT today for ANZ451>455. && Synopsis...Gorse/Iovino Near Term...Gorse Short Term...Gorse Long Term...Iovino Aviation...Gorse/Iovino Marine...Gorse/Iovino
Hazardous weather outlook, Aug 22, 4:04 AM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 404 AM EDT Wed Aug 22 2018 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-230815- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 404 AM EDT Wed Aug 22 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-230815- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 404 AM EDT Wed Aug 22 2018 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-230815- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 404 AM EDT Wed Aug 22 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Aug 22, 4:12 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 AM EDT WED AUG 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM MARINE TSTM WIND 2 NNE STRATHMERE 39.22N 74.64W
08/21/2018 M39 MPH CAPE MAY NJ WEATHERFLOW
OCEAN CITY SOUTH BEACH SENSOR.
1032 PM FLOOD WYOMISSING 40.33N 75.96W
08/21/2018 BERKS PA SOCIAL MEDIA
REPORTS OF BASEMENT FLOODING IN WYOMISSING.
1059 PM FLOOD 3 SW DOUGLASS TWP 40.26N 75.73W
08/21/2018 BERKS PA SOCIAL MEDIA
U.S. HIGHWAY 422 EASTBOUND AT CHURCH LANE CLOSED FROM
FLOODING.
1101 PM FLASH FLOOD 1 S UPPER HANOVER TWP 40.38N 75.52W
08/21/2018 MONTGOMERY PA OTHER FEDERAL
THE RIVER GAUGE ON THE WEST BRANCH PERKIOMEN CREEK AT
HILLEGASS REACHED FLOOD STAGE.
1114 PM FLASH FLOOD NEW HANOVER TWP 40.31N 75.57W
08/21/2018 MONTGOMERY PA SOCIAL MEDIA
WATER RESCUE ON HOFFMANSVILLE ROAD IN NEW HANOVER TWP.
1128 PM FLASH FLOOD 1 WSW POTTSTOWN 40.25N 75.66W
08/21/2018 MONTGOMERY PA SOCIAL MEDIA
WATER RESCUE IN PROGRESS AT HIGH STREET AND MANATAWNY
STREET INTERSECTION.
1139 PM FLOOD 1 WNW SPRING TWP 40.31N 76.06W
08/21/2018 BERKS PA SOCIAL MEDIA
FLOODING ON WERNERSVILLE ROAD IN SOUTH HEIDELBERG TWP.
1140 PM FLOOD 2 N DOUGLASS TWP 40.31N 75.68W
08/21/2018 BERKS PA SOCIAL MEDIA
FLOODING ON READING AVENUE.
1145 PM FLASH FLOOD BECHTELSVILLE 40.37N 75.62W
08/21/2018 BERKS PA SOCIAL MEDIA
WATER RESCUE AT INTERSECTION OF ROUTE 100 AND MILL
STREET IN WASHINGTON TWP.
1145 PM FLASH FLOOD UPPER HANOVER TWP 40.39N 75.52W
08/21/2018 MONTGOMERY PA OTHER FEDERAL
THE RIVER GAUGE ON THE PERKIOMEN CREEK AT EAST
GREENVILLE REACHED FLOOD STAGE.
1149 PM FLASH FLOOD 2 SE SPRING TWP 40.27N 76.00W
08/21/2018 BERKS PA EMERGENCY MNGR
MUDSLIDE REPORTED AT THE INTERSECTION OF VERMONT RD AND
HAMPSHIRE RD IN CUMRU TWP.
1200 AM HEAVY RAIN NEFFS 40.69N 75.61W
08/22/2018 M2.24 INCH LEHIGH PA TRAINED SPOTTER
1225 AM FLOOD SOUTH WHITEHALL TWP 40.62N 75.55W
08/22/2018 LEHIGH PA 911 CALL CENTER
NUMEROUS ROAD CLOSURES DUE TO HIGH WATER IN MACUNGIE
AND SOUTH WHITEHALL TWPS. SEVERAL CARS STUCK IN HIGH
WATER.
1243 AM FLOOD 1 SE SOUTH HEIDELBERG T 40.30N 76.07W
08/22/2018 BERKS PA DEPT OF HIGHWAYS
FRITZTOWN ROAD CLOSED BETWEEN OLD FRITZTOWN ROAD AND
CHAPEL HILL ROAD DUE TO FLOODING.
1245 AM FLOOD 2 SW LEHIGH TWP 40.73N 75.57W
08/22/2018 NORTHAMPTON PA 911 CALL CENTER
RIVERVIEW DRIVE IN LEHIGH TWP CLOSED FROM FLOOD WATERS.
1245 AM FLOOD FORKS 40.70N 75.23W
08/22/2018 NORTHAMPTON PA 911 CALL CENTER
FLOODING ON BUSHKILL DRIVE.
1245 AM FLOOD EAST ALLEN TWP 40.71N 75.42W
08/22/2018 NORTHAMPTON PA 911 CALL CENTER
STREET FLOODING AND ROAD CLOSURES IN EAST ALLEN TWP.
1257 AM FLASH FLOOD UPPER FREDERICK TWP 40.31N 75.51W
08/22/2018 MONTGOMERY PA SOCIAL MEDIA
WATER RESCUE IN PROGRESS ON FAGLEYSVILLE ROAD.
1257 AM FLOOD ONTELAUNEE TWP 40.44N 75.94W
08/22/2018 BERKS PA DEPT OF HIGHWAYS
SEVERAL ROADS CLOSED IN ONTELAUNEE TWP...INCLUDING
LEESPORT AVENUE AND HULLER LANE.
0127 AM FLOOD 2 SSE PLEASANT PLAINS 39.97N 74.21W
08/22/2018 OCEAN NJ DEPT OF HIGHWAYS
FLOODING ON GARDEN STATE PARKWAY NEAR THE STATE HIGHWAY
37 INTERCHANGE IN TOMS RIVER TWP.
0128 AM FLOOD 3 NE ANCIENT OAKS 40.57N 75.55W
08/22/2018 LEHIGH PA DEPT OF HIGHWAYS
MINESITE ROAD CLOSED BETWEEN HAMILTON BOULEVARD AND
CETRONIA ROAD DUE TO FLOODING.
0130 AM FLASH FLOOD 1 WSW EMMAUS 40.53N 75.52W
08/22/2018 LEHIGH PA DEPT OF HIGHWAYS
FLOODING ON LEHIGH STREET BETWEEN MILL RACE ROAD AND
CEDAR CREST BOULEVARD. ALL LANES CLOSED. TIME BASED ON
RADAR AND BASED ON WHEN OTHER REPORTS WERE BEING
RECEIVED.
0139 AM FLASH FLOOD NEW HANOVER TWP 40.31N 75.57W
08/22/2018 MONTGOMERY PA SOCIAL MEDIA
WATER RESCUE IN PROGRESS ON SWAMP PICNIC ROAD IN NEW
HANOVER TWP.
0152 AM FLASH FLOOD NEW HANOVER TWP 40.31N 75.57W
08/22/2018 MONTGOMERY PA SOCIAL MEDIA
WATER RESCUE IN PROGRESS AT INTERSECTION OF MILES ROAD
AND NORTH CHARLOTTE STREET.
0216 AM FLASH FLOOD 1 SW AMITY TWP 40.27N 75.78W
08/22/2018 BERKS PA DEPT OF HIGHWAYS
FLOODING ON BASKET ROAD AND MONOCACY CREEK ROAD BETWEEN
BEN FRANKLIN HIGHWAY AND GALAHAD LANE. ALL LANES CLOSED.
0233 AM FLASH FLOOD 2 SSE UPPER MACUNGIE TW 40.55N 75.61W
08/22/2018 LEHIGH PA DEPT OF HIGHWAYS
CETRONIA ROAD CLOSED NEAR THE GRANGE ROAD AND
TREXLERTOWN ROAD INTERSECTIONS.
0238 AM FLASH FLOOD 1 N NEW HANOVER TWP 40.32N 75.57W
08/22/2018 MONTGOMERY PA DEPT OF HIGHWAYS
FLOODING ON STATE HIGHWAY 73 BETWEEN CHARLOTTE STREET
AND LAYFIELD ROAD. ALL LANES CLOSED.
0326 AM FLASH FLOOD SCHWENKSVILLE 40.26N 75.46W
08/22/2018 MONTGOMERY PA DEPT OF HIGHWAYS
FLOODING ON NEIFFER ROAD AND SCHWENKSVILLE ROAD BETWEEN
MAIN STREET AND CEDAR ROAD. ALL LANES CLOSED.
&&
EVENT NUMBER PHI1801412 PHI1801413 PHI1801414 PHI1801415 PHI1801416
PHI1801417 PHI1801418 PHI1801419 PHI1801420 PHI1801421 PHI1801423
PHI1801422 PHI1801426 PHI1801430 PHI1801424 PHI1801425 PHI1801427
PHI1801428 PHI1801429 PHI1801433 PHI1801432 PHI1801439 PHI1801431
PHI1801434 PHI1801435 PHI1801436 PHI1801437 PHI1801438
CMSLocal storm report, Aug 22, 4:20 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 AM EDT WED AUG 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 AM FLASH FLOOD 1 W EAST GREENVILLE 40.41N 75.52W
08/22/2018 MONTGOMERY PA SOCIAL MEDIA
WATER RESCUE IN PROGRESS AT THE INTERSECTIO OF WATER
STREET AND STATE STREET.
&&
EVENT NUMBER PHI1801440
CMSLocal storm report, Aug 22, 4:43 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
443 AM EDT WED AUG 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD NORTH WHITEHALL TWP 40.67N 75.59W
08/22/2018 LEHIGH PA NEWSPAPER
VEHICLE STUCK IN FLOOD WATERS AT THE INTERSECTION OF
ROUTE 145 AND CLEARVIEW ROAD. A CAR WAS STUCK IN TWO
FEET OF WATER ON THE EASTBOUND RAMP OF INTERSTATE 78
FROM ROUTE 100. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1801441
CMSLocal storm report, Aug 22, 4:45 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 AM EDT WED AUG 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD LOWER MACUNGIE TWP 40.52N 75.58W
08/22/2018 LEHIGH PA NEWSPAPER
VEHICLE SWEPT INTO A CORNFIELD FROM SWIFTLY FLOWING
FLOOD WATERS ON SAUERKRAUT LANE. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER PHI1801442
CMSLocal storm report, Aug 22, 4:50 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
450 AM EDT WED AUG 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLOOD WEST ROCKHILL TWP 40.37N 75.35W
08/22/2018 BUCKS PA DEPT OF HIGHWAYS
HEAVY RAIN AND FLOOD WATERS KNOCKED DOWN A TREE ON
FINLAND ROAD AND RIDGE VALLEY ROAD BETWEEN RIDGE ROAD
AND ALLENTOWN ROAD. ALL LANES CLOSED. TIME ESTIMATED.
&&
EVENT NUMBER PHI1801443
CMSLocal storm report, Aug 22, 4:52 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
452 AM EDT WED AUG 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLOOD 1 SW DUBLIN 40.35N 75.22W
08/22/2018 BUCKS PA DEPT OF HIGHWAYS
HEAVY RAIN AND FLOODING KNOCKED DOWN A TREE ON DUBLIN
ROAD AND CALLOWHILL ROAD BETWEEN WELCOME HOUSE ROAD AND
BYPASS ROAD. ALL LANES CLOSED. TIME ESTIMATED.
&&
EVENT NUMBER PHI1801444
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 8:53 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 5 hr |
| Aug 21, 10:16 PM EDT | Flash Flood Warning | PHI | Berks, Chester, Montgomery | 7 hr |
| Aug 21, 10:46 PM EDT | Areal Flood Advisory | PHI | Bucks, Lehigh, Northampton | 4 hr |
| Aug 21, 11:08 PM EDT | Flash Flood Warning | PHI | Bucks, Lehigh, Northampton | 4 hr |
| Aug 21, 11:18 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Aug 21, 11:47 PM EDT | Areal Flood Advisory | PHI | Northampton | 4 hr |
| Aug 22, 1:14 AM EDT | Areal Flood Advisory | PHI | Monroe | 4 hr |
| Aug 22, 2:54 AM EDT | Areal Flood Warning | PHI | Bucks, Lehigh, Northampton | 8 hr |
| Aug 22, 4:36 AM EDT | River Flood Warning | PHI | Montgomery | 6 hr |
| Aug 22, 10:04 AM EDT | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 5 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.